# SDR NSVA20070091

- Difficulty date: April 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 21,817 hours, 32,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 1294400497001
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPENED IN FLIGHT.  NO WARNING FROM CWP OR MASTER WARNING REMOVED COATING PANEL ABOVE CARGO DOOR.  OPS CHECK OF WARNING SYSTEM GOOD IAW REPS 52-30-00.  REINSTALLED COATING PANEL ABOVE CARGO DOOR IAW AMM 20-08-00, W/O 0300978, CARGO DOOR HINGES ARE DAMAGED.  REMOVED CARGO DOOR HINGES IAW AMM 52-30-00.  PERFORMED LIQUID PENETRANT INSPECTION OF CARGO DOOR TRAILING EDGE AND UNDER THE CARGO DOOR HINGE ATTACHMENT SKIN AREA IAW STRUCTURAL INSPECTION MANUAL STANDARD PRACTICES DOCUMENT DQG069565/JMP/ 0628-07.  NO FAULT FOUND.  REPLACED HINGE IAW SRM 51-90-01,  CARGO DOOR HANDLE HAS EXCESSIVE PLAY REMOVED CARGO DOOR HANDLE IAW MM 52-30-00.  REMOVED AND REPLACED CARGO DOOR HANDLE IAW REPS 52-30-00.  OPS CHECK GOOD.
